# SDR SWAA2022031032978

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED MOPSILL IS CRACKED AT BS303.9 LBL64 WL210; COMMON TO THE FASTENER ATTACHED TO THE FRAME / REMOVED AND REPLACED FED MOPSILL PER RET B737 SRM 51-40-02-0G AND DWG NBR 141A8110 AND 140A9810
